Dizziness, Nauseau And Leg Aches

4 Replies Updated



Conversation Starter

Cenz Says:


I have been on Xarelto since March of 2014 for bi lateral PEs. After a month or so, I had terrible joint pain for about 1.5 months, and then it seemed to have subsided. For the past 3 months or so, I get dizzy, nauseaus and my quadriceps seem to be achy. I have been tested for all types of auto immune diseases and all are negative. I just feel pretty cruddy everyday. I am a 44 year old male and have a blood clotting disorder and likely to be on anti coagulants for my lifetime. All I do is seem to suffer and my doctor states it's not Xarelto casuing any of this... Does anyone have similar issues? Thank you for your time and best of luck to all!



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
missy Says:
via mobile

I have been on xarelto for two months, i constantly feel dizzy, sick, Achey, my head feels like it's completely compacted, i can't stand it any longer! I'm hoping to be put on something else

REPLYSHAREREPORT
Was this helpful?      0  
2
David Says:

I went ahead and looked up the side effects for Xarelto (Rivaroxaban) on NIH.gov, and they do actually list everything you both mentioned from dizziness, headaches, weakness in the legs, to joint and/or muscle pain.

Keep in mind though that some side effects could be serious, whereas it would be important to contact your doctor if they ever became too bothersome or severe; and it sounds to me like they may have from your descriptions?

@Cenz - I too find it odd that they wouldn't attribute the possible side effects to Xarelto, when in fact these very symptoms are listed on a reputable government site for everyone to see. This is just a good example of why you can't always put 100% of your faith into the hands of a stranger. Dr's these days just don't have time to do a google search in their busy schedule.

Hope you both feel better soon!

REPLYSHAREREPORT
Was this helpful?      0  
3
Bill Says:

I too have been on Xarelto for a few months and have some different aches and pain since starting the med. I have especially the left arm, neck and shoulder pain. I can barely lift my left arm above my head. My biggest problem though is the cost. I am, I guess, classified as "lower middle class," and cannot get any financial help and because I carry Medicare part D, the company will not even consider me for any of their programs. I have been in the donut hole for three months and will be in there again in June of 2015. The pain from the drug is rough, but the cost is killing me. Does anyone else have the money problem?

REPLYSHAREREPORT
Was this helpful?      0  
4
cyma Says:

I have been on Xaralto for over 8 years (or close). I was fine. They added a pill for something else and I became dizzy, joint pain, feel horrible all the time and I will get extreme cramps in my leg. I have also been hot and sweating all the time. I though it was the pill I went on so I stopped taking that and now the only thing that I am on is Xaralto. I still have all the symptoms. Everytime I get up I am dizzy. I have had all the tests to make sure it is not anything else. I am going in tomorrow to see what else can be done. I think it has to be the Xaralto that is causing this. It is just weird after being on it so long

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

headaches and dizziness
I have been taking lasartan hct 100/25 for a few months for high blood pressure. I want to know does this medication cau... 2 replies
Androgel and Dizziness, Headaches, Fatigue
I have fibromyalgia, as well as sleep apnea, so maybe this is more complicated. I am 43. I was on testosterone shots, bu... 1 reply
Taking Ridaq for dizziness and headaches
I am 30 years old and always feeling dizzy with headaches. Do you think I could take Ridaq for relief? Please help becau... 2 replies
i quit taking zoloft or sertraline a month ago, nauseau, dizziness, quick electric shock feeling
I was on zoloft/sertraline 100mg.for 3 years and began weaning myself slowly a few months ago (with Doctors recommendati... 1 reply
Micardis - dizziness, anxiety, headaches
The doctor diagnosed me with hypertension and prescribed micardis. I'm experiencing headaches, dizziness, anxiety an... 2 replies
Suboxone advice/how long on/dizziness/headaches?????
Hi, Just started on suboxone yesterday and had a couple questions.. Started abusing lortabs about 6 years ago after seve... 1 reply
Dizziness and Eliquis
I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribe... 2 replies
dizziness and black out
I have been on Multaq for 6 months and last night I experienced major dizziness and blacked out twice. I have been light... 2 replies
Dizziness and Metoclopram
I was given 10 mg of Metoclopram to counteract the severe nausea from getting off Cymbolta. Now I have severe dizziness.... 2 replies
Dizziness and light headed
i often get a dizziness in my head . i feel light headed . i visited many doctors but i am nto getting any results. i wa... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA